# SDR DALA2024030503039

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50020
- Aircraft time: 10,766 hours, 5,197 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Gouged
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FUEL SYSTEM - EJECTOR PUMP ASSEMBLY HAS CHAFING AND GOUGING AT COUPLING FLANGE. REF. AMDS 2820-01281-07A, ITEM 12. SEE PIC. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0001:2820-01281-07A/008 00531 REPLACED LH WING FUEL SYSTEM EJECTOR PUMP, ITEM 12 PER AMDS 2820 -01281-07A. (LP# 0225762)
